Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 19, Number 4

All articles in this issue are freely accessible.

Spiral minimal surfaces
J. K. Whittemore.
Trans. Amer. Math. Soc. 19 (1918), 315-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501105
On the group of isomorphisms of a certain extension of an abelian group
Louis C. Mathewson.
Trans. Amer. Math. Soc. 19 (1918), 331-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501106
Concerning the zeros of the solutions of certain differential equations
William Benjamin Fite.
Trans. Amer. Math. Soc. 19 (1918), 341-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501107
Differentiation with respect to a function of limited variation
P. J. Daniell.
Trans. Amer. Math. Soc. 19 (1918), 353-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501108
Linear integro-differential equations with a boundary condition
Minfu Tah Hu.
Trans. Amer. Math. Soc. 19 (1918), 363-407
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501109
On scalar and vector covariants of linear algebras
Olive C. Hazlett.
Trans. Amer. Math. Soc. 19 (1918), 408-420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501110